# SDR IPXA2014061883334

- Difficulty date: June 9, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 52,622 hours, 14,644 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, LT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR XOS 702.  REPAIRED LT WING DOUBLER BETWEEN XOS 698-705 IAW SRM 57-40-02, REPAIR 15, FIG 206.
